# SDR FDEA202502020168

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 62,091 hours, 28,648 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LH WING I/B FLAP UPPER SKIN RIB1C - RIB3 S2.1 - S2.2 REQUIRES   EVALUATION FOR CONFORMITY THE EXISITING REPAIR ON LH WING I/B FLAP UPPER SKIN RIB1C-RIB3 S2.1-S2.2 WAS EVALUATED   AND FOUND IN CONFORMITY WITH EA 6-5752-114869. TITLE: STRUCTURES - REPAIR CATALOG -   A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS   CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM6-2-100 TRACKING EA: 6-5752-114869   HAS BEEN ISSUED AND COMPLETED.
